On a boundedness result of non-toroidal pseudo-differential operators

  • B. Bekbolat al-Farabi Kazakh National University, Almaty, Kazakhstan
  • N. Tokmagambetov Institute of Mathematics and Mathematical Modeling, Almaty, Kazakhstan
Published
Dec 29, 2018
How to Cite
BEKBOLAT, B.; TOKMAGAMBETOV, N.. On a boundedness result of non-toroidal pseudo-differential operators. International Journal of Mathematics and Physics, [S.l.], v. 9, n. 2, p. 50-55, dec. 2018. ISSN 2409-5508. Available at: <http://ijmph.kaznu.kz/index.php/kaznu/article/view/263>. Date accessed: 21 mar. 2019.